The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 2.

Sekimura, T. and Zhu, M. and Cook, J. and Maini, P. K. (1999) Pattern formation of scale cells in Lepidoptera by differential origin-dependent cell adhesion. Bulletin of Mathematical Biology, 61 (5). pp. 807-827.

Sekimura, T. and Maini, P. K. and Nardi, J. B. and Zhu, M. and Murray, J. D. (1998) Pattern formation in Lepidopteran wings. Comments in Theoretical Biology, 5 (2-4). pp. 69-87.

This list was generated on Sun Feb 25 05:14:11 2018 GMT.